# SDR 04FDEA001047

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 5TH SEAT TRACK FROM CENTERLINE RT SIDE BETWEEN FR 26 AND FR 27 1 EA AREA OF CORROSION CLEANED OUT CORROSION, FOUND TO BE OUT OF LIMITS, AND REPAIRED SEAT TRACK IAW A300-600 SRM   53-10-16
